Hi Friends, My Name Is Jan. I Live in Australia.

Discussion in 'Introduce Yourself' started by Janopal2, Feb 14, 2015.

tinnitus forum
    1. Janopal2

      Janopal2 Guest

      I am looking for help from someone on this forum who is or was in the same situation as I am now.

      My T has started year ago from the benzos I was prescribed for sleeping by my GP.

      Not knowing better at that time, what benzos could do to me, I was following doctors order without question. Six month later, when all the benzos and sedating AD stopped working, without proper tapper of the medication I start experiencing bad withdrawal symptoms.

      What I am experiencing now is unbearable. Tinnitus and buzzing in the head 24/7, internal hyperthermia daily, which feels like whole inside my body is cooking in the oil and insomnia, which is worse then before I start on the medication.

      Tinnitus with Hyperthermia are worse of all. Is there anyone on this forum who had or know anything about this internal body heat, how to deal with it and how to overcome this condition?

      My GP of 10 years told me "sorry, I don't know anymore, I can't help you." Many others were the same. Any suggestions?
    2. Mike82

      Mike82 Member

      Tinnitus Since:
      What specific medication were you prescribed?
    3. sanjay doodani

      sanjay doodani Member Benefactor

      New Delhi India
      Tinnitus Since:
      July 2014
      Cause of Tinnitus:
      Suspect vit d deffeiciency stress high bp ,prediabetic, high stress
      I have no experience of benzo induced tinnitus all I know is you need to taper off before quitting them

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.